# SDR COMA9960756

- Difficulty date: December 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Smoke
- Location: Apu Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

FIRE DEPARTMENT NOTIFIED CREW OF WHITE SMOKE COMING FROM THE RIGHT HAND ENGINE AREA.  CREW REPORTED ALL INDICATIONS IN COCKPIT WERE NORMAL.  CREW HAD JUST STARTED THE APU.  INSPECTION OF APU AND ENGINE FOUND NO PROBLEM.  AIRCRAFT RETURNED TO SERVICE.
